# SDR SWAA2024070289701

- Difficulty date: May 24, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 58,479 hours, 34,921 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT AFT WET AREA BS986 LBL43 WL208.<[01] UPDATED STEPS;[02] STEP 4 PARTIAL UPDATE.;[03] STEP 9 UPDATE;[04] APPLY CHEMICAL CONVERSION AND PRIMER TO REPAIR PARTS AND STRUCTURE CUTOUT AREA.;[05] STEP 8 COMPLETE.;[06] UPDATED STEPS 8;10;[07] UPDATE STEPS 10;11;[08] JOB SUMMARY: FLOORBEAM 986 AT LBL43 WAS CORRODED AT NUTPLATE AT LBL43 WL208 AND OUT OF LIMITS. IT WAS REPAIRED IAW SRM 53-70-51-2R-6 REPAIR 6 FIG 205; ALTERNATIVE 4 AND FINAL FINISH APPLIED.;[09] FAULT COMPLETE;[10] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
